Jackson q-Bessel function

From Wikipedia, the free encyclopedia
Jump to: navigation, search

In mathematics, a Jackson q-Bessel function (or basic Bessel function) is one of the three q-analogs of the Bessel function introduced by Jackson (1903, 1903b, 1905, 1905b). The third Jackson q-Bessel function is the same as the Hahn–Exton q-Bessel function.

Definition[edit]

The three Jackson q-Bessel functions are given in terms of the Pochhammer symbol and the basic hypergeometric function φ by

 J_\nu^{(1)}(x;q) = \frac{(q^{\nu+1};q)_\infty}{(q;q)_\infty} (x/2)^\nu {}_2\phi_1(0,0;q^{\nu+1};q,-x^2/4)
 J_\nu^{(2)}(x;q) = \frac{(q^{\nu+1};q)_\infty}{(q;q)_\infty} (x/2)^\nu {}_0\phi_1(;q^{\nu+1};q,-x^2q^{\nu +1}/4)
 J_\nu^{(3)}(x;q) = \frac{(q^{\nu+1};q)_\infty}{(q;q)_\infty} (x/2)^\nu {}_1\phi_1(0;q^{\nu+1};q,qx^2/4)

References[edit]

  • Ismail, Mourad E. H. (1982), The zeros of basic Bessel functions, the functions Jν +ax(x), and associated orthogonal polynomials, Journal of Mathematical Analysis and Applications 86 (1): 1–19, doi:10.1016/0022-247X(82)90248-7, ISSN 0022-247X, MR 649849 
  • Jackson, F. H. (1903), On generalized functions of Legendre and Bessel, Transactions of the Royal Society of Edinburgh 41: 1–28 
  • Jackson, F. H. (1903), Theorems relating to a generalization of the Bessel functions, Transactions of the Royal Society of Edinburgh 41: 105–118 
  • Jackson, F. H. (1904), Theorems relating to a generalization of Bessel's function., Transactions of the Royal Society of Edinburgh 41: 399–408, doi:10.1017/s0080456800034475, JFM 36.0513.02 
  • Jackson, F. H. (1905), The Application of Basic Numbers to Bessel's and Legendre's Functions, Proceedings of the London Mathematical Society 2 (1): 192–220, doi:10.1112/plms/s2-2.1.192 
  • Jackson, F. H. (1905), The Application of Basic Numbers to Bessel's and Legendre's Functions (Second paper), Proceedings of the London Mathematical Society 3 (1): 1–23, doi:10.1112/plms/s2-3.1.1